The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. D. J. Aldous, Brownian excursion conditioned on its local time, Electron. Comm. Probab. 3 (1998), 79-90. Math. Reviews link 99m:60115
  2. M. Barlow, J. Pitman and M. Yor, On Walsh's Brownian motions, Séminaire de Probabilités XXIII, (1998) 275-293. Math. Reviews link 91a:60204
  3. R. F. Bass and D. Khoshnevisan. Local times on curves and uniform invariance principles, Probab. Th. Rel. Fields 92, (1992), 465-492, Math. Reviews link 93e:60161
  4. N. H. Bingham and R. A. Doney, On higher-dimensional analogues of the arc-sine law, Journal of Applied Probability 25, (1988) 120-131, Math. Reviews link 89g:60249
  5. K. Burdzy. Cut points on Brownian paths. Ann. Probab. 17, (1989) 1012-1036, Math. Reviews link 90m:60091
  6. K. Burdzy, Labyrinth dimension of Brownian trace. Probab. Math. Statist. 15, (1995) 165-193, Math. Reviews link 97j:60146
  7. K. Burdzy and G. Lawler. Nonintersection exponents for Brownian paths. II. Estimates and applications to a random fractal. Ann. Probab. 18, (1990) 981-1009, Math. Reviews link 91g:60097
  8. P. Carmona, F. Petit and M. Yor, Some extensions of the arc sine law as partial consequences of the scaling property of Brownian motion. Probab. Th. Rel. Fields 100, (1994) 1-29, Math. Reviews link 95f:60089
  9. P. Carmona, F. Petit, and M. Yor. Beta variables as times spent in [0,infty[ by certain perturbed Brownian motions. J. London Math. Soc. (2), 58(1), (1998), 239-256, Math. Reviews link 2000b:60186
  10. L. Chaumont and R. Doney. A stochastic calculus approach to doubly perturbed Brownian motions. Preprint, Univ. Paris VI, 1996. Math. Reviews number not available
  11. A. Dembo, Y. Peres, J. Rosen and O. Zeitouni. Thick points for spatial Brownian motion: multifractal analysis of occupation measure, Ann. Probab. 28, (2000) 1-35, Math. Reviews link 1 755 996
  12. A. Dembo, Y. Peres, J. Rosen and O. Zeitouni. Thick points for planar Brownian motion and the Erdos-Taylor conjecture on random walk, To appear in Acta Math, 2000. Math. reviews number not available.
  13. R. Durrett. Probability: Theory and Examples, 2nd edition. Duxbury Press: Belmont, CA, 1996. Math. Reviews link 98m:60001
  14. T.S. Ferguson. Prior distributions on spaces of probability measures. Ann. Statist., (1974) 615-629, Math. Reviews link 55 #11479
  15. R.K. Getoor and M.J. Sharpe. On the arc-sine laws for Lévy processes. J. Appl. Probab. 31, (1994) 76 - 89, Math. Reviews link 94k:60111
  16. T. Ignatov. On a constant arising in the theory of symmetric groups and on Poisson-Dirichlet measures . Theory Probab. Appl. 27, 136-147, 1982. Math. Reviews link 83i:10072
  17. K. Itô and H. P. McKean, Diffusion Processes and Their Sample Paths, Second printing. Springer-Verlag (1974) Math. Reviews link 49:9963
  18. J. F. C. Kingman. Random discrete distributions. J. Roy. Statist. Soc. B 37, (1975) 1-22, Math. Reviews link 51 #4505
  19. F. B. Knight. On the upcrossing chains of stopped Brownian motion . In J. Azema, M. Emery, M. Ledoux, and M. Yor, editors, Séminaire de Probabilités XXXII , pages 343-375. Springer, 1998. Lecture Notes in Math. 1686. Math. Reviews link 2000j:60099
  20. J. Lamperti. Semi-stable stochastic processes. Trans. Amer. Math. Soc. , 104 (1962) 62-78. Math. Reviews link 25 #1575
  21. J. Lamperti. Semi-stable Markov processes I . Z. Wahrsch. Verw. Gebiete , 22, (1972) 205-225. Math. Reviews link 46 #6478
  22. P. Lévy. Sur certains processus stochastiques homogènes. Compositio Math. , 7, (1939), 283-339. Math. Reviews link 1,150a
  23. E.A. Pecherskii and B.A. Rogozin. On joint distributions of random variables associated with fluctuations of a process with independent increments. Theory Prob. Appl. , 14, (1969) 410-423. Math. Reviews link 41 #4634
  24. E. A. Perkins and S. J. Taylor. Uniform measure results for the image of subsets under Brownian motion. Probab. Theory Related Fields 76, (1987) 257-289. Math. Reviews link 88m:60122
  25. M. Perman, J. Pitman, and M. Yor. Size-biased sampling of Poisson point processes and excursions. Probab. Th. Rel. Fields , 92, (1992) 21-39. Math. Reviews link 93d:60088
  26. M. Perman and W. Werner. Perturbed Brownian motions . Probab. Th. Rel. Fields , 108 (1997), 357-383. Math. Reviews link 98i:60081
  27. F. Petit. Quelques extensions de la loi de l'arc sinus. C.R. Acad. Sc. Paris, Serie I , 315, (1992) 855-858, 1992. 93g:60176
  28. J. Pitman and M. Yor. Arcsine laws and interval partitions derived from a stable subordinator. Proc. London Math. Soc. (3) , 65 (1992), 326-356. 93e:60152
  29. J. Pitman and M. Yor. Quelques identites en loi pour les processus de Bessel . In Hommage a P.A. Meyer et J. Neveu , Asterisque, pages 249-276. Soc. Math. de France, 1996. 98c:60106
  30. J. Pitman and M. Yor. Random discrete distributions derived from self-similar random s>ets . Electronic J. Probability , 1:Paper 4, (1996) 1-28. 98i:60010
  31. P.S. Puri and H. Rubin. A characterization based on the absolute difference of two i.i.d. random variables. Ann. Math. Stat. , 41, (1970) 2113-2122. 45 #2836
  32. D. Revuz and M. Yor. Continuous martingales and Brownian motion. Springer, Berlin-Heidelberg, 1994. 2nd edition. 95h:60072
  33. J. Sethuraman. A constructive definition of Dirichlet priors . Statistica Sinica , 4, (1994) 639-650. 95m:62058
  34. M. S. Taqqu. A bibliographical guide to self-similar processes and long-range dependence . In Dependence in Probab. and Stat.: A Survey of Recent Results; Ernst Eberlein, Murad S. Taqqu (Ed.) (1986) 137-162. Birkhauser (Basel, Boston) , 88g:60091
  35. J. Walsh. A diffusion with a discontinuous local time. In Temps Locaux , volume 52-53 of Asterisque , pages 37-45. Soc. Math. de France, 1978. 81b:60042
  36. J. Warren and M. Yor. The Brownian burglar: conditioning Brownian motion by its local time process . In J. Azema, M. Emery, , M. Ledoux, and M. Yor, editors, Séminaire de Probabilités XXXII , pages 328-342. Springer, 1998. Lecture Notes in Math. 1686. 99k:60208
  37. M. Yor. Some Aspects of Brownian Motion . Lectures in Math., ETH Zurich. Birkhauser, 1992. Part I: Some Special Functionals, 93i:60155

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.